# SDR HEEA065167

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 930500251
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT INOPERATIVE.  MOTOR IS INTERMITTENT.   GETS STUCK IN DOWN POSITION AND WILL NOT MOVE OR PARK.
